# SDR KCSA201410041088

- Difficulty date: October 4, 2014
- Submitted: October 4, 2014
- Operation: Air carrier
- Aircraft: N402KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34017
- Aircraft time: 32,116 hours, 6,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE ENTRY DOOR TO UPPER DECK WILL NOT LIGHT UP.
